Open Access
Translator Disclaimer
June 2015 Wobbly double functors
Robert Paré
Author Affiliations +
Tbilisi Math. J. 8(1): 63-84 (June 2015). DOI: 10.1515/tmj-2015-0005

Abstract

We introduce a weakened notion of double functor, which we call wobbly, and which arises naturally in the study of double adjoints. We then show how horizontal invariance can be used to lift results about wobbly double functors to genuine ones.

Dedication

Dedicated to Marco Grandis on his seventieth birthday

Citation

Download Citation

Robert Paré. "Wobbly double functors." Tbilisi Math. J. 8 (1) 63 - 84, June 2015. https://doi.org/10.1515/tmj-2015-0005

Information

Received: 22 August 2014; Accepted: 12 February 2015; Published: June 2015
First available in Project Euclid: 12 June 2018

zbMATH: 1330.18007
MathSciNet: MR3323915
Digital Object Identifier: 10.1515/tmj-2015-0005

Subjects:
Primary: 18A30
Secondary: 18A25

Rights: Copyright © 2015 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.8 • No. 1 • June 2015
Back to Top